# SDR DALA2022022301188

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 19,333 hours, 7,213 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2130079) DURING INSPECTION FOUND WEAR ON CLAM RING OF MAINT TANK ACCESS DOOR 632AB , 532AB , 532KB , 532MB AND 531AB.
